Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Time taken for urinating increased than usual, done urine test. Suggestions?

Time taken for urinating has increased than usual.My various test carried out till todate are as follows:- PSA - 5.6 ng/mi Urea - 51 mg/dl Creatinine - 1.7 mg/ dl Uroflow test results are:- Peak flow rate - 10 mtsoided time Time to peak flow - 10 mts Voided volume -390 ml Flow time - 84 s Voided time - 88 s Average flow rate -5 mts I am presently taking one tablet each of uroflux and Finasteride Tab IP 5 mg Request suggest what should I do next Regards
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response

PSA needs to be repeated and if persistently high, need prostate biopsy.
Meet a nephrologist to find the cause of raised sr. creatinine.
If there is difficluty in passing urine, u may be benefitted by TURP ( endoscopic removal of enlarged prostate).
Hope this helps.

Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor